# SDR AUS20030268

- Difficulty date: February 8, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flaps
- Part time: 50,971 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT OUTBOARD FLAP OUTBOARD TRACK FORWARD ATTACHMENT FITTINGCONTAINED LEVEL 2 CORROSION. FOUND DURING INSPECTION IAW CPCP C57-581-06.
